# SDR CA960212009

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350D
- Engine: Lyc
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 647510033
- Condition: Fluctuating
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)INCORRECT FUEL GAUGE READINGS AND GAUGE WOULD STICK IN ONE POSITION.
